Skip to Main content Skip to Navigation
Journal articles

Simulation of SPDEs for excitable media using finite elements

Abstract : In this paper, we address the question of the discretization of stochastic partial differential equations (SPDEs) for excitable media. Working with SPDEs driven by colored noise, we consider a numerical scheme based on finite differences in time (Euler–Maruyama) and finite elements in space. Motivated by biological considerations, we study numerically the emergence of reentrant patterns in excitable systems such as the Barkley or Mitchell–Schaeffer models.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01262110
Contributor : Serena Benassù <>
Submitted on : Tuesday, January 26, 2016 - 11:34:08 AM
Last modification on : Monday, August 3, 2020 - 3:41:30 AM

Links full text

Identifiers

Citation

Muriel Boulakia, A. Genadot, M. Thieullen. Simulation of SPDEs for excitable media using finite elements. Journal of Scientific Computing, Springer Verlag, 2015, 65 (1), pp.171-195. ⟨10.1007/s10915-014-9960-8⟩. ⟨hal-01262110⟩

Share

Metrics

Record views

386